Jump to content
Important Survey - Please Participate ×

I WANT MY LIFE BACK


[mo...]

Recommended Posts

Hey BB,

 

I am writing this post because I am 45 days out from the last dose of Xanax. I want my life back. This is truly a horrible experience. And not being able to do certain things is making me very worried. For the first 40 some odd days I had an on slate of symptoms. From body aches to sensitivity to light. head aches, nausea, etc etc etc.... It was annoying and some times just over all crushing. I was unable to sleep forever! On Tuesday I decided enough is enough. I went to my doctor and told her what was going on. She checked my ears and my throat turns out I have a sinus infection. That's what she believes was causing the nausea and head aches. To my surprise they have in fact gone away. But I'm finding myself thinking is this over can I get back to normal again??? I honestly do not know how long this will take. I have come to terms with the fact that it's going to take longer than I want it to be and or expect. It's sucks feeling this way. I feel sometimes that no one gets were I'm coming from. My parents and brothers tell me it's 45 days. Stop it already! but I can't help but feel that I am not normal. I don't feel comfortable in my own skin. The doctor put me on Zoloft as well 25mg for anxiety. I don't know if that disturbs the healing process.

Link to comment
Share on other sites

cold turkey is  a more intense a longer acute. it does pass for everybody. people don't understand yeah. nobody does, other then somebody who has been through it. do you sleep ok? there is some non benzo sleep aids out there who can help.  you can always reinstate and taper off. nobody here would recommend it, but for the peace of your mind, this is an option. and not xanax, prob some valium. you've been on 3mg which is pretty high dose.
Link to comment
Share on other sites

cold turkey is  a more intense a longer acute. it does pass for everybody. people don't understand yeah. nobody does, other then somebody who has been through it. do you sleep ok? there is some non benzo sleep aids out there who can help.  you can always reinstate and taper off. nobody here would recommend it, but for the peace of your mind, this is an option. and not xanax, prob some valium. you've been on 3mg which is pretty high dose.

 

I do not want to go back to another form of a benzo. I don't think that would be a good idea. I was addicted to it. And I am spending a lot of money to get myself better. I am taking time from working I actually quit my job the day I went in for a medical detox. So I removed myself from the stresses of work. I am home now. I have been taking sleeping aids to sleep Tylenol pm. I attempted to try to sleep my first few weeks out of detox without anything. That was not happening. So I know that sleep is very important to me. I am getting sleep but with help of sleeping aids.....

Link to comment
Share on other sites

so that is some good news! sleeping. a lot of people dont sleep here or very badly. my heart goes out to them.

tylenol pm is prob not the best for your liver long term, you might just get the antihistamine without the acetominophen.

Link to comment
Share on other sites

×
×
  • Create New...